# SDR 97FDEA00504

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630186
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0011 001 R/W I/B FOREFLAP HAS DELAMINATION DENT APPROXIMATELY 48 I/B O/B END.  REPAIRED R/W I/B FOREFLAP DELAMINATION DENT APX 48 I/B OF O/B END IAW FED-EX SRM 51-40-06.
